European Workshop on Turbulence in Cryogenic HElium (EuTuCHe)



Report of Contributions

Welcome

Contribution ID: 0

Type: not specified

Welcome

Monday, 23 April 2007 09:00 (10 minutes)

Primary author: CONFERENCE-ROOM, At

Presenter: AYMAR, Robert (CERN, Director General)

Introduction to the workshop

Contribution ID: 1

Type: not specified

Introduction to the workshop

Monday, 23 April 2007 09:10 (10 minutes)

Presenter: PETAGNA, Paolo (CERN)

Opportunities, rules (and tricks) i \cdots

Contribution ID: 2

Type: not specified

Opportunities, rules (and tricks) in the EC FP7 programme

Monday, 23 April 2007 09:20 (40 minutes)

Presenter: GUIGNARD, Gilbert (CERN)

Talk: The Brookhaven Project: p ···

Contribution ID: 3

Type: not specified

Talk: The Brookhaven Project: programmes, achievements, show-stoppers

Monday, 23 April 2007 10:30 (30 minutes)

Presenter: SREENIVASAN, Katepalli R. (ICTP Trieste)

Talk: Experience coming from the …

Contribution ID: 4

Type: not specified

Talk: Experience coming from the Year-long Warwick Symposium

Monday, 23 April 2007 11:00 (30 minutes)

Presenter: NAZARENKO, Sergey (Warwick Univ.)

Discussion chaired by Eberhard B \cdots

Contribution ID: 5

Type: not specified

Discussion chaired by Eberhard BODENSCHATZ (MPI): Is it possible (and how) to better exploit synergies between the different "Turbulence Communities"

Monday, 23 April 2007 11:30 (1 hour)

Talk: The State of the Art in Hyd \cdots

Contribution ID: 6

Type: not specified

Talk: The State of the Art in Hydrodynamic Turbulence: Past Successes and Future Challenges

Monday, 23 April 2007 13:30 (40 minutes)

Presenter: PROCACCIA, Itamar

Talk: Applications of Cryogenics ···

Contribution ID: 7

Type: not specified

Talk: Applications of Cryogenics to Classical and Quantum Fluid Dynamics

Monday, 23 April 2007 14:10 (40 minutes)

The enormous variety of applications of cryogenics to fluid mechanics is not widely appreciated. In this talk we will explore the properties of cryogenic fluids and their applications to branches of fluid dynamics, including fundamental research in classical and quantum fluids and in various branches of engineering.

Presenter: DONNELLY, Russell (Univ. of Oregon)

Discussion chaired by Detlef LO $\,\cdots\,$

Contribution ID: 8

Type: not specified

Discussion chaired by Detlef LOHSE (Twente Univ.): 1) What are the open problems that turbulence research should address? 2) What are the "dream" experiments that one would ask from a new large multi-purpose facility?

Monday, 23 April 2007 14:50 (1h 10m)

Resume discussion chaired by De $\,\cdots\,$

Contribution ID: 9

Type: not specified

Resume discussion chaired by Detlef LOHSE (Twente Univ.)

Monday, 23 April 2007 16:30 (1h 30m)

Talk: Fluid mechanics with cryog ···

Contribution ID: 10

Type: not specified

Talk: Fluid mechanics with cryogenic helium: a few examples

Tuesday, 24 April 2007 08:30 (30 minutes)

Presenter: CASTAING, Bernard (ENS Lyon)

Talk: Exotic opportunities with s \cdots

Contribution ID: 11

Type: not specified

Talk: Exotic opportunities with superfluid helium

Tuesday, 24 April 2007 09:00 (40 minutes)

Presenters: BARENGHI, Carlo (Univ. of Newcastle); SKRBEK, Ladislav (Charles Univ.)

Talk: Presentation of present larg ···

Contribution ID: 12

Type: not specified

Talk: Presentation of present large scale He hydrodynamic facilities in CEA and ICTP

Tuesday, 24 April 2007 09:40 (50 minutes)

Presenters: ROUSSET, Bernard (CEA Grenoble); NIEMELA, Joseph (ICTP Trieste)

Talk: Presentation of large scale ···

Contribution ID: 13

Type: not specified

Talk: Presentation of large scale He hydrodynamic facilities used and in preparation at CERN

Tuesday, 24 April 2007 11:00 (30 minutes)

Presenters: PIROTTE, Olivier (CERN); ROCHE, Philippe-E. (Inst. NEEL, CNRS-UJF)

Discussion chaired by Ph-E. Roch …

Contribution ID: 14

Type: not specified

Discussion chaired by Ph-E. Roche: Which general problems can be tackled with the existing facilities and how could they be enhanced if funds were available?

Tuesday, 24 April 2007 11:30 (1h 30m)

Talk (prepared by Steven Van Sci ···

Contribution ID: 15

Type: not specified

Talk (prepared by Steven Van Sciver): PIV techniques in superfluid helium

Tuesday, 24 April 2007 14:00 (30 minutes)

Presenter: BARENGHI, Carlo (Univ. of Newcastle)

Discussion chaired by John Chris ...

Contribution ID: 16

Type: not specified

Discussion chaired by John Christos VASSILICOS (Imperial College London): What contribution from non-cryogenic experimentalists and from the numerical community?

Tuesday, 24 April 2007 14:30 (1h 30m)

Resume discussion: What contrib ...

Contribution ID: 17

Type: not specified

Resume discussion: What contribution from non-cryogenic experimentalists and from the numerical community?

Tuesday, 24 April 2007 16:30 (1h 30m)

Discussion chaired by Paolo PET $\,\cdots\,$

Contribution ID: 18

Type: not specified

Discussion chaired by Paolo PETAGNA (CERN): Preparation of the work packages to be included in a IA proposal

Tuesday, 24 April 2007 18:00 (1 hour)

Discussion chaired by Paolo PET $\,\cdots\,$

Contribution ID: 19

Type: not specified

Discussion chaired by Paolo PETAGNA (CERN): Preparation of the work packages to be included in a IA proposal

Wednesday, 25 April 2007 08:30 (2 hours)

Resume discussion: Preparation o $\,\cdots\,$

Contribution ID: 20

Type: not specified

Resume discussion: Preparation of the work packages to be included in a IA proposal

Wednesday, 25 April 2007 11:00 (2 hours)

Talks: Cryogenics at CERN

Contribution ID: 21

Type: not specified

Talks: Cryogenics at CERN

Wednesday, 25 April 2007 14:00 (1 hour)

Presenter: HAUG, Friedrich (CERN)

Conclusions

Contribution ID: 22

Type: not specified

Conclusions

Wednesday, 25 April 2007 16:30 (1 hour)

Additional contributions

Contribution ID: 23

Type: not specified

Additional contributions

Monday, 23 April 2007 08:00 (0 minutes)

Track Classification: End of the workshop